Depo Injection

1 Replies
tinkertwisted07 - February 1

hi, i have been on the depo injection since august 2005 i came off it in november 06, but the thing is i havent had a period after that, i havent even had a slightest hint of a period, is this because my body needs to get back to normal, has anybody else found this, as i am slightly worried that it might have affected my fertility :(:(

 

angela1986 - February 1

Yes your body does need to get back to normal. It also depends on how long you were on the shot, i was on and off for three years and my periods came right away but i had a ton of issues following the getting off of it. Mainly preggo symptoms which i wasnt and its does affect fertility but only temp. It took us 18 months before we could get preggo and im 9 weeks today. So good luck sweetie, id call your dr to be on the safe side and make sure everythings ok, but all in good time youll be fine.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?